# SDR 07FDEA01742

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR CAP HAS CORROSION ON AFT UPPER SURFACE AT XORS 480-490.  [SUP 05-16-07]  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW FEDEX E.A. 8-57-109150 STEP 2 (LT WING CORROSION BETWEEN XORS=480-800)ALODINED AND PRIMED DC10 SRM 51-21-01 VOL II.  MINOR REPAIR.
